Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A note on the area of a nonparametric surface


Author: Harry D. Huskey
Journal: Bull. Amer. Math. Soc. 52 (1946), 720-726
DOI: https://doi.org/10.1090/S0002-9904-1946-08641-3
MathSciNet review: 0018220
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08641-3